PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991-1992 | 56 | 2 | 179-186
Tytuł artykułu

Affine surfaces with parallel shape operators

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study affine nondegenerate Blaschke hypersurfaces whose shape operators are parallel with respect to the induced Blaschke connections. We classify such surfaces and thus give an exact classification of extremal locally symmetric surfaces, first described by F. Dillen.
Rocznik
Tom
56
Numer
2
Strony
179-186
Opis fizyczny
Daty
wydano
1992
otrzymano
1990-11-21
poprawiono
1991-03-26
Twórcy
  • Institute of Mathematics, Technical University of Cracow, Warszawska 24, 31-155 Kraków, Poland
Bibliografia
  • [1] F. Dillen, Locally symmetric complex affine hypersurfaces, J. Geom. 33 (1988), 27-38.
  • [2] F. Dillen, Equivalence theorems in affine differential geometry, Geom. Dedicata 32 (1989), 81-92.
  • [3] M. Magid and K. Nomizu, On affine surfaces whose cubic forms are parallel relative to the affine metric, Proc. Nat. Acad. Sci. U.S.A. 65 (1989), 215-218.
  • [4] K. Nomizu, On completeness in affine differential geometry, Geom. Dedicata 20 (1986), 43-49.
  • [5] K. Nomizu and U. Pinkall, On the geometry of affine immersions, Math. Z. 195 (1987), 165-178.
  • [6] K. Nomizu and U. Pinkall, Cayley surfaces in affine differential geometry, Tôhoku Math. J. 41 (1989), 589-596.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv56z2p179bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.